MAUDE Adverse Event Report: COSMAN MEDICAL CSK TC ELECTRODE 15CM; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK TC ELECTRODE 15CM; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field d4 expiration date: na there were a total of (2) electrodes returned and analyzed: additional suspect medical device components involved in the event: model: csk-tc10 lot: 032116 description: csk tc electrode, 10cm quantity: one.
 
Event or Problem Description
The device analysis performed on the two returned electrode revealed that the shafts of the electrodes were found to be completely separated from the hub due to excessive external mechanical force.The functional tests could not be performed due to the separated shaft.

Brand Name
CSK TC ELECTRODE 15CM
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7591162
Report Number3006630150-2018-02063
Device Sequence Number16211946
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot Number032216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1